10 Publications

Mark all

[10]
2020 | Thesis | IST-REx-ID: 8156 | OA
S. Avvakumov, Topological methods in geometry and discrete mathematics. IST Austria, 2020.
View | Files available | DOI
 
[9]
2020 | Conference Paper | IST-REx-ID: 7991 | OA
S. Avvakumov and G. Nivasch, “Homotopic curve shortening and the affine curve-shortening flow,” in 36th International Symposium on Computational Geometry, Zürich, Switzerland, 2020, vol. 164, p. 12:1-12:15.
View | Files available | DOI | arXiv
 
[8]
2019 | Preprint | IST-REx-ID: 8182 | OA
S. Avvakumov and S. Kudrya, “Vanishing of all equivariant obstructions and the mapping degree,” arXiv:1910.12628. arXiv.
View | Files available | Download Preprint (ext.) | arXiv
 
[7]
2019 | Preprint | IST-REx-ID: 8184 | OA
S. Avvakumov, R. Karasev, and A. Skopenkov, “Stronger counterexamples to the topological Tverberg conjecture,” arXiv:1908.08731. arXiv.
View | Files available | Download Preprint (ext.) | arXiv
 
[6]
2019 | Preprint | IST-REx-ID: 8185 | OA
S. Avvakumov and R. Karasev, “Envy-free division using mapping degree.” arXiv.
View | Files available | Download Preprint (ext.) | arXiv
 
[5]
2019 | Journal Article | IST-REx-ID: 6419 | OA
V. Pokusaeva et al., “An experimental assay of the interactions of amino acids from orthologous sequences shaping a complex fitness landscape,” PLoS Genetics, vol. 15, no. 4, 2019.
View | Files available | DOI
 
[4]
2018 | Journal Article | IST-REx-ID: 6355 | OA
A. Akopyan and S. Avvakumov, “Any cyclic quadrilateral can be inscribed in any closed convex smooth curve,” Forum of Mathematics, Sigma, vol. 6, 2018.
View | Files available | DOI | arXiv
 
[3]
2018 | Preprint | IST-REx-ID: 75 | OA
A. Akopyan, S. Avvakumov, and R. Karasev, “Convex fair partitions into arbitrary number of pieces.” arXiv, 2018.
View | Files available | Download Preprint (ext.) | arXiv
 
[2]
2016 | Journal Article | IST-REx-ID: 1522 | OA
S. Avvakumov, “The classification of certain linked 3-manifolds in 6-space,” Moscow Mathematical Journal, vol. 16, no. 1, pp. 1–25, 2016.
View | Download Preprint (ext.)
 
[1]
2015 | Preprint | IST-REx-ID: 8183 | OA
S. Avvakumov, I. Mabillard, A. Skopenkov, and U. Wagner, “Eliminating higher-multiplicity intersections, III. Codimension 2.” arXiv.
View | Files available | Download Preprint (ext.) | arXiv
 

Search

Filter Publications

Display / Sort

Citation Style: IEEE

Export / Embed

10 Publications

Mark all

[10]
2020 | Thesis | IST-REx-ID: 8156 | OA
S. Avvakumov, Topological methods in geometry and discrete mathematics. IST Austria, 2020.
View | Files available | DOI
 
[9]
2020 | Conference Paper | IST-REx-ID: 7991 | OA
S. Avvakumov and G. Nivasch, “Homotopic curve shortening and the affine curve-shortening flow,” in 36th International Symposium on Computational Geometry, Zürich, Switzerland, 2020, vol. 164, p. 12:1-12:15.
View | Files available | DOI | arXiv
 
[8]
2019 | Preprint | IST-REx-ID: 8182 | OA
S. Avvakumov and S. Kudrya, “Vanishing of all equivariant obstructions and the mapping degree,” arXiv:1910.12628. arXiv.
View | Files available | Download Preprint (ext.) | arXiv
 
[7]
2019 | Preprint | IST-REx-ID: 8184 | OA
S. Avvakumov, R. Karasev, and A. Skopenkov, “Stronger counterexamples to the topological Tverberg conjecture,” arXiv:1908.08731. arXiv.
View | Files available | Download Preprint (ext.) | arXiv
 
[6]
2019 | Preprint | IST-REx-ID: 8185 | OA
S. Avvakumov and R. Karasev, “Envy-free division using mapping degree.” arXiv.
View | Files available | Download Preprint (ext.) | arXiv
 
[5]
2019 | Journal Article | IST-REx-ID: 6419 | OA
V. Pokusaeva et al., “An experimental assay of the interactions of amino acids from orthologous sequences shaping a complex fitness landscape,” PLoS Genetics, vol. 15, no. 4, 2019.
View | Files available | DOI
 
[4]
2018 | Journal Article | IST-REx-ID: 6355 | OA
A. Akopyan and S. Avvakumov, “Any cyclic quadrilateral can be inscribed in any closed convex smooth curve,” Forum of Mathematics, Sigma, vol. 6, 2018.
View | Files available | DOI | arXiv
 
[3]
2018 | Preprint | IST-REx-ID: 75 | OA
A. Akopyan, S. Avvakumov, and R. Karasev, “Convex fair partitions into arbitrary number of pieces.” arXiv, 2018.
View | Files available | Download Preprint (ext.) | arXiv
 
[2]
2016 | Journal Article | IST-REx-ID: 1522 | OA
S. Avvakumov, “The classification of certain linked 3-manifolds in 6-space,” Moscow Mathematical Journal, vol. 16, no. 1, pp. 1–25, 2016.
View | Download Preprint (ext.)
 
[1]
2015 | Preprint | IST-REx-ID: 8183 | OA
S. Avvakumov, I. Mabillard, A. Skopenkov, and U. Wagner, “Eliminating higher-multiplicity intersections, III. Codimension 2.” arXiv.
View | Files available | Download Preprint (ext.) | arXiv
 

Search

Filter Publications

Display / Sort

Citation Style: IEEE

Export / Embed